MathSciNet Relay Station
MathSciNet bibliographic data
MR1203903 90C30 (65K05)
Deng, N. Y.; Xiao, Y.; Zhou, F. J. Nonmonotonic trust region algorithm. J. Optim. Theory Appl. 76 (1993), no. 2, 259–285.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement